# SDR CALA2025080407261

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 73,810 hours, 32,081 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7821
- Condition: Deployed
- Location: Zone 800
- Part time: 718,684 hours, 708,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING SLIDE DEPLOYED.  REMOVED LH OVERWING SLIDE IRW AMM 25-65-42.   REMOVED AND REPLACED LT OVERWING EMERGENCY SLIDE IRW AMM 25-62-42 UP TO AND INCLUDING STEP 4. B. (20).
